Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have been bleeding. Taking calcium, iron tablets. What is the remedy?

Hi Mam, From last 2 months, I have been bleeding for 11-14 days. The same is the case this month also. 5th day is over but I am still with the same problem. I have also been taking Iron and Calcium Tablets along with Ashoka Risht Tonic. After a gap of 15-20 days I again start with this problem. Could you please look into this matter and also suggest me the remedy ?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2016

You are suffering from irregular heavy bleeding or menorrhagia for last 2 months. The associated pathology include uterine fibroid/ polyp, endometrial hyperplasia/ atrophy, adenomyosis, DUB etc. Hormonal imbalance and thyroid disorder are another two factors.

Here you need to undergo one USG scan for pelvis and complete hormonal profile including thyroid profile. Endometrial biopsy may be needed. Consult with gynecologist who can guide you after relevant examination. Hormonal medication can regularize your period along with other supportive treatment.

Avoid stress/ tension by deep breathing, take healthy diet with iron supplements, do light exercise to control body wt and maintain genital hygiene properly.

Be well.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor